# SDR SWAA2025122955411

- Difficulty date: December 23, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 31,548 hours, 15,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EXIT SIGN ROW 15 CENTER AISLE FELL OFF.   SECURED OVERHEAD EMERGENCY EXIT LENS COVER PER AMM SIP.
